What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 26, 12:49 PM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 26, 12:49 PM EST, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
149 PM EDT Thu Jun 26 2025
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE...
.NEAR TERM...
Issued at 127 PM EDT Thu Jun 26 2025
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Showers and inland storms were edging inland/west ahead of the
dominant east coast sea breeze with a few airmass storms popping
across inland NE FL. Coastal locations will be mostly dry into the
evening while the best coverage of afternoon and evening storms
focuses near and west of the I-75 corridor. A few strong to
severe storms are still expected and will capable of localized
wind gusts of 40-60 mph given high DCAPEs and seasonally steep
mid level lapse rates of around -7 degC/km. Locally heavy rainfall
is also a hazard this evening where boundary mergers occur, again
focused across our inland Suwannee River Valley zones where sea
breezes and outflows converge into the early evening as storm
motion weakens. Precipitation will taper off through midnight
with lingering debris clouds as the upper level low near the
central FL Atlantic coast migrates northward toward south GA
through daybreak Friday. This will transition easterly steering
flow to more WSW into Friday.
Low temperatures tonight will trend near average in the upper 60s
to low 70s inland to mid 70s coast.
&&
.SHORT TERM...
(Friday through Saturday night)
Issued at 127 PM EDT Thu Jun 26 2025
Surface high pressure will be centered east southeast of the region
Friday, then move further to the southeast Saturday. The prevailing
low level flow will be from the southwest on Friday, with the Gulf
sea breeze meeting the east coast sea breeze between the highway 301
and I95 corridors in the afternoon. The low level flow will have
more of a component from the west Saturday, which will make the Gulf
sea breeze more dominant, with it meeting the east coast sea breeze
closer to the I95 corridor. The combination of diurnal heating and
these sea breeze interactions will lead convective development each
day, mainly in the afternoon into the evening hours. An upper low
will be overhead of the region this period, and will provide
additional instability. The potential for strong to severe storms
will exist each day, with a little better chance on Friday. The flow
is fairly light, so potential for slow moving storms could lead to
localized flooding, especially in more urbanized areas.
Precipitation will diminish during the overnights.
Temperatures will be near to a little above seasonal averages.
&&
.LONG TERM...
(Sunday through next Thursday)
Issued at 127 PM EDT Thu Jun 26 2025
Surface high pressure will largely be centered to the east this
period. The upper pattern will trend toward a troughing pattern over
the southeastern US. Daily shower and thunderstorm chances this
period, due to a combination of diurnal heating, sea breeze
interactions, and upper support. The best chance for this activity
will be during the afternoon and evening hours. Temperatures will be
near seasonal averages through the period.
&&
.AVIATION...
(18Z TAFS)
Issued at 127 PM EDT Thu Jun 26 2025
Shower and thunderstorms will progress inland from coastal
terminals with the east coast sea breeze over the night 1-2 hrs,
with dry but breezy easterly winds at SSI, CRG and SGJ through the
afternoon and early evening. TEMPO for TS was added to VQQ based
on radar trends and may need to include for JAX, and continued
with TEMPO for TS at GNV but chances have trended down from 60% to
40-50% and will monitor radar trends to see if VCTS would suffice.
Convection shifts west of the GNV by 03z with dry conditions
tonight as easterly winds weaken and become near calm inland with
weak SSW winds at coastal terminals due to a land breeze through
12z. Confidence not high enough to include shallow ground fog at
VQQ or GNV at this time given the amount of high clouds expected
across NE FL tomorrow morning, but the NBH is suggesting 15-20%
MVFR probabilities after 07z. After daybreak, brief MVFR ceilings
are possible between 14-16z as diurnal heating creates low
cumulus field. TS potential begins at GNV first under prevailing
SW flow with VCTS at this time around 17z for tomorrow.
&&
.MARINE...
Issued at 127 PM EDT Thu Jun 26 2025
High pressure will extend across north Florida today then shift
south of the local waters into the weekend. Daily showers and
storms are expected, with more coverage of storms expected over
the local Atlantic waters each afternoon and early evening this
weekend into early next week.
Rip Currents: Moderate risk through Friday with afternoon ESE
winds and a weak easterly swell. By the weekend, offshore flow
prevails with a low risk expected.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 92 71 91 / 20 60 40 70
SSI 76 89 75 91 / 10 40 30 60
JAX 72 93 72 93 / 10 60 30 70
SGJ 74 91 74 92 / 10 50 30 70
GNV 69 93 71 93 / 20 70 30 80
OCF 72 92 73 92 / 30 70 30 80
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&
In the hours before
Special weather statement, Jun 26, 1:07 PM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
207 PM EDT Thu Jun 26 2025
FLZ038-137-140-261845-
Inland Flagler FL-Eastern Putnam FL-Eastern Marion FL-
207 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL FLAGLER AND
SOUTHEASTERN PUTNAM COUNTIES THROUGH 245 PM EDT...
At 207 PM EDT, Doppler radar was tracking a strong thunderstorm over
Crescent City, moving west at 15 mph.
HAZARD...Wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Crescent City, Pomona Park, Andalusia, Fruitland, Satsuma, Welaka,
Lake Como, and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2939 8144 2932 8169 2957 8173 2958 8172
2957 8144 2940 8143
TIME...MOT...LOC 1807Z 102DEG 12KT 2948 8154
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Jun 26, 1:22 PM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
222 PM EDT Thu Jun 26 2025
FLZ140-240-261900-
Central Marion FL-Eastern Marion FL-
222 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MARION COUNTY
THROUGH 300 PM EDT...
At 222 PM EDT, Doppler radar was tracking a strong thunderstorm near
Juniper Springs, moving west at 20 mph.
HAZARD...Wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort McCoy, Juniper Springs, Lynne, Silver Springs Shores, and
Burbank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2910 8205 2937 8200 2932 8168 2931 8168
2930 8167 2930 8166 2928 8164 2908 8164
TIME...MOT...LOC 1822Z 099DEG 19KT 2919 8168
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Jun 26, 2:04 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
304 PM EDT Thu Jun 26 2025
FLZ021-261930-
Suwannee FL-
304 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SUWANNEE COUNTY
THROUGH 330 PM EDT...
At 304 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mcalpin, or 9 miles east of Mayo, moving west at 10 mph.
HAZARD...Wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dowling Park, Mcalpin, and Luraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3024 8292 3000 8297 3001 8298 3001 8300
3003 8301 3007 8307 3008 8307 3009 8311
3011 8312 3010 8314 3011 8316 3009 8319
3011 8322 3015 8324 3017 8323 3018 8325
3023 8324 3025 8325
TIME...MOT...LOC 1904Z 102DEG 7KT 3010 8303
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Jun 26, 2:15 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
315 PM EDT Thu Jun 26 2025
FLZ140-240-340-261945-
Central Marion FL-Western Marion FL-Eastern Marion FL-
315 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MARION COUNTY THROUGH 345
PM EDT...
At 314 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Anthony to Weirsdale. Movement was west at
20 mph.
HAZARD...Wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ocala, Fort McCoy, Lynne, Weirsdale, Sparr, Anthony, The Village of
Briar Meadow, Ocklawaha, Moss Bluff, and Silver Springs Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2945 8239 2938 8193 2896 8183 2896 8224
TIME...MOT...LOC 1914Z 093DEG 15KT 2930 8204 2901 8192
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Jun 26, 2:36 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
336 PM EDT Thu Jun 26 2025
FLZ031-232-262000-
Western Clay FL-Bradford FL-
336 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BRADFORD AND
SOUTHWESTERN CLAY COUNTIES THROUGH 400 PM EDT...
At 336 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kingsley, or near Starke, moving west at 15 mph.
HAZARD...Wind gusts around 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Starke, Keystone Heights, Kingsley, Sampson, Camp Blanding, Lawtey,
and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2982 8191 2986 8225 3007 8218 3008 8217
3009 8218 3011 8216 2999 8184
TIME...MOT...LOC 1936Z 105DEG 15KT 2995 8200
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
PKSpecial weather statement, Jun 26, 2:40 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
340 PM EDT Thu Jun 26 2025
FLZ021-120-220-262015-
Western Hamilton FL-Eastern Hamilton FL-Suwannee FL-
340 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SUWANNEE AND CENTRAL HAMILTON
COUNTIES THROUGH 415 PM EDT...
At 340 PM EDT, Doppler radar was tracking a strong thunderstorm over
Live Oak, moving west at 15 mph.
HAZARD...Wind gusts around 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Live Oak, Suwannee Springs, Suwannee River State Park, Dowling Park,
Blue Springs, Crossroads, Newburn, and Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3041 8281 3015 8283 3013 8323 3017 8323
3018 8325 3023 8324 3026 8325 3026 8324
3029 8323 3031 8321 3035 8321 3035 8319
3038 8319 3039 8317 3041 8318 3042 8322
3046 8322 3047 8324 3052 8324 3056 8326
TIME...MOT...LOC 1940Z 105DEG 15KT 3029 8300
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
PK